MathSciNet Relay Station
MathSciNet bibliographic data
MR1359003 (96j:14011) 14E99
Dutta, Amartya Kumar On ${\bf A}\sp 1$-bundles of affine morphisms. J. Math. Kyoto Univ. 35 (1995), no. 3, 377–385.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement